# SDR 96ZZZM903

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52313
- Make and model: Boeing 727231
- Aircraft serial: 19832
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Failed
- Location: Nr 6 Le Flap
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 680 - STL - DURING LANDING, 'A' SYSTEM HYDRAULIC QUANTITY WAS LOST.  REMOVED AND REPLACED NR 6 LEADING EDGE SLAT ACTUATOR, MFG P/N 1U1095-9-2.  OPERATIONAL CHECK NORMAL.  (M)
